Discontinuation of Therapy With Bupropion SR

View This PDF

NB: This article is only available as a PDF.

Because this piece has no abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: In the April 1999 issue of the Companion, Drs. Berigan and Harazin1 report a case of possible bupropion-associated withdrawal symptoms in a patient treated for smoking cessation. The authors describe the emergence of a number of symptoms following abrupt discontinuation of bupropion sustained-release (SR). The occurrence of withdrawal symptoms or a discontinuation syndrome with bupropion has been extensively evaluated in smoking cessation and depression development programs involving over 10,000 patients. In clinical trials (references 2 and 3 and Glaxo Wellcome Inc., data on file), patients were monitored for the emergence of posttreatment adverse events 1 week after abrupt discontinuation of therapy.​

Primary Care Companion J Clin Psychiatry 1999;1(5):165-165 [letter]

https://doi.org/10.4088/PCC.v01n0507a